# SDR AALA202410306223

- Difficulty date: October 16, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N977NN
- Make and model: Boeing 737823
- Aircraft serial: 31225
- Aircraft time: 27,339 hours, 11,659 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT ENTRY DOOR FUSELAGE CUTOUT STRUCTURE FORWARD FRAME-MOUNTED UPPER LATCH TRACK FITTING HAS A GOUGE. REMOVED AND REPLACED AFT ENTRY DOOR FUSELAGE CUTOUT STRUCTURE FORWARD FRAME-MOUNTED UPPER LATCH TRACK FITTING. PER B737-NG SRM 51-40-02-0GSTEP 9 AND SOPM 20-50-01.
